Uniqueness of entire functions concerning differential polynomials
Commun. Korean Math. Soc. 2015 Vol. 30, No. 2, 93-101
https://doi.org/10.4134/CKMS.2015.30.2.93
Printed April 30, 2015
Jiang-Tao Li and Ping Li
Shihezi University, Chongqing University
Abstract : In this paper, we study the uniqueness of entire functions concerning differential polynomials and deficient value. The results extend and improve Theorem 2 in Yi \cite{c:1990}.
Keywords : entire functions, differential polynomials, deficient value, unique\-ness
MSC numbers : 30D35, 30D45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd